# SDR GUUA07070601

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1424AB
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9153 TPA/MIA DURING APPROACH LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE SELECTED DOWN. LANDING GEAR RELAY CIRCUIT BREAKER POPPED AND THE J HOOK ENGAGED.  DIVERTED TO FLL, MANUALLY EXTENDED LANDING GEAR.  REPLACED LANDING GEAR HANDLE, OPERATIONAL CHECK NORMAL.
